# SDR JGVR20200615001

- Difficulty date: June 15, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 12,176 hours, 8,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CORRODED AREA OF THE MAIN ENTRY DOOR LOCATED NEAR THE DOOR HINGES ON THE INTERIOR SIDE OF THE DOOR SKIN, PERFORMED EDDY CURRENT AN ULTRASONIC INSPECTIONS AND REPORTED FOR REPAIR DISPOSITION. CLEANED AREA, TREATED PRIMED AND TOP COATED BLENDED AREAS PER REPAIR MEMO.
